# SDR UIEA2020070701445

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FORE FLAP FWD L/E FOUND DELAM FROM I/B 30".  PERFORMED PERMANENT COMPOSITE REPAIR AS PER SRM 51-70-07 PAR 5A REV 88 AND 'HX' PROCESS CARD CONTROL SEQUENCE NR WKL506765-01 FOR REPAIR DETAILS.
